# SDR IPXA2014121085034

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS WORN.  R & R LIGHT LENS WRT IPC 33-51-11-01, EFF SOURCE REF 33-51-11-01-010.
